# SDR EISA96039

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separation
- Location: 13th Stage
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING AT POWER.  REPAIRED DAMAGED WIRING AND REPLACED FIRE WALL SENSOR PERFORMED HARDNESS TEST ON ENGINE MOUNTS, REPLACED ALL ENGINE MOUNT VIBRATION ISOLATIONS.  REPLACED BURNED NYLON SEALS AND REPLACED ENG COWL DUE TO HEAT DAMAGE.  (M)
